Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 613716, 8 pages
http://dx.doi.org/10.1155/2014/613716
Research Article

Hölder Continuity of a Parametric Generalized Variational Inequality

1Chongqing Water Resources and Electric Engineering College, Chongqing 402160, China
2College of Sciences, Chongqing Jiaotong University, Chongqing 400074, China

Received 17 January 2014; Accepted 10 March 2014; Published 22 April 2014

Academic Editor: Sheng-Jie Li

Copyright © 2014 Li-na Wang and Xiao-bing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Dafermos, “Sensitivity analysis in variational inequalities,” Mathematics of Operations Research, vol. 13, no. 3, pp. 421–434, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. D. Yen, “Hölder continuity of solutions to a parametric variational inequality,” Applied Mathematics and Optimization, vol. 31, no. 3, pp. 245–255, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. D. Yen and G. M. Lee, “Solution sensitivity of a class of variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 215, no. 1, pp. 48–55, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Domokos, “Solution sensitivity of variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 230, no. 2, pp. 382–389, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. M. Robinson, “Generalized equations and their solutions. I: basic theory,” Mathematical Programming Study, no. 10, pp. 128–141, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. D. Ha, “Application of degree theory in stability of the complementarity problem,” Mathematics of Operations Research, vol. 12, no. 2, pp. 368–376, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. M. Lee, D. S. Kim, B. S. Lee, and N. D. Yen, “Vector variational inequality as a tool for studying vector optimization problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 34, no. 5, pp. 745–765, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. M. Wong, “Lower semicontinuity of the solution map to a parametric vector variational inequality,” Journal of Global Optimization, vol. 46, no. 3, pp. 435–446, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Ait Mansour and D. Aussel, “Quasimonotone variational inequalities and quasiconvex programming: quantitative stability,” Pacific Journal of Optimization, vol. 2, no. 3, pp. 611–626, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. T. Kien, “Lower semicontinuity of the solution map to a parametric generalized variational inequality in reflexive Banach spaces,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 1089–1105, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  12. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  13. H. Attouch and R. J.-B. Wets, “Quantitative stability of variational systems. II. A framework for nonlinear conditioning,” SIAM Journal on Optimization, vol. 3, no. 2, pp. 359–381, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. P. Ding and C. L. Luo, “On parametric generalized quasi-variational inequalities,” Journal of Optimization Theory and Applications, vol. 100, no. 1, pp. 195–205, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. B. Nadler, “Multivalued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–485, 1969. View at Google Scholar